Citation: Fuzzy Logic. "Effects of 8+ Pills: An Experience with Ecstasy (exp7547)". Erowid.org. Jun 23, 2001. erowid.org/exp/7547
I have been taking ecstasy for some time now, only recently have I encountered the harsher aspects of the after effects. I went to an 18hr dance event during which i consumed 9 pills, the loved up effect of the pills diminished after the fourth and I was taking them purely for the energy boost.
After the event I was naturaly very drained mentally and physically, two days afterward I hit a totally irrational depression, sobbing for no reason what so ever. Many days after the the event I was still suffering from a very strange eye condition which made me feel slightly nauseaous and unbalanced, movement of the eyes from left to right created a very odd feeling in my head (whether my eyes were open or closed).
This experience has left me very dubious as to whether I shall continue to take this drug as it was a very unpleasant comedown. What I know for sure is that I shall not take it at this quantity. I do not reccomend any more than 5-6 pills a night, otherwise the after effects can last for 7 days +.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.